Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Itching and falling hair
Sep 1, 2006

Thanks for your quick response, just wanted to let you know that this problem started long before I started taking meds, so it has nothing to do with the Arvs, my doctor just said I should start meds and have started a week ago and it is still there. Please help, imagine walking and scratching your armpit, head and public! its crazy

Response from Dr. Henry

Skin conditions often falre up when starting HIV medications for a while due to immmune reconstitution. I would see a skin specialist (dermatologist) to try and pin down a diagnosis and thus a more targeted treatment. KH



Previous
Switching meds
Next
Prednisone and IRIS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement